
Contac Dual Relief Tabs
Contac Dual Relief contain the active ingredients Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg to provide relief form the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion. Contac Non Drowsy Dual Relief Tablets pr relief from the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains. The tablets contain paracetamol which is a pain killer and pseudoephedrine which is a decongestant.. Approved by Sumaiya Patel- Pharmacist on the 25/05/2021. For more information, view our medical team
£5.49
Similar Deals

Colostrum Dermacell Cream (100ml)
£14.99
From Easylife Group

Snail Elixir Miracle (100ml)
£24.99
From Easylife Group

Medosan Super Hair Plus - Tonic (200ml)
£12.99
From Easylife Group

Pure Copper Bracelet - Copper
£9.99
From Easylife Group

Pure Copper Bracelet - Extra Strong
£16.99
From Easylife Group

Lightweight Prestige 4-Wheel Shopping Trolley
£89.99
From Easylife Group

Fashion Reader Glasses ( set of 4) 3.5X
£12.99
From Easylife Group

Posture Corrector - L
£14.99
From Easylife Group